Hillary’s health problems make her unfit for the presidency
Among all the recent WikiLeaks email dumps, perhaps the most important one of all has been overlooked by the mainstream media.
In it, Neera Tanden, Hillary Clinton’s longtime political guru, warned campaign manager John Podesta not to raise the question of primary opponent Bernie Sanders’ health because it would draw unwanted attention to the hidden truth about Hillary’s health.
“Hard to think of anything more counter-productive than demanding Bernie’s medical records,” Mr. Tanden emailed Mr. Podesta, according to an email obtained by WikiLeaks from Mr. Podesta’s personal inbox.
Until the publication of my new book, “Guilty As Sin,” the truth about Hillary’s health has been her campaign’s closest guarded secret.
Her physician, Dr. Lisa Bardack, has said that Hillary is fit as a fiddle, but according to my sources in the White House, that is not what President Obama and his senior adviser, Valerie Jarrett, believe.
Mr. Obama and Ms. Jarrett have been so worried about Hillary’s health that they recently offered to arrange a secret medical checkup for her at the Walter Reed National Military Medical Center.
Hillary declined their offer because she feared a leak to the media would prove fatal to her presidential campaign. Instead, she has been secretly visiting the New York-Presbyterian Hospital, where she arrives through a private entrance out of public sight and where she can rely on her doctors not to speak to the media.
Sources close to Hillary tell me that her doctors have discovered she suffers from arrhythmia (an abnormal heart beat) and a leaking heart valve. They have recommended that she consider having valve replacement surgery, but Hillary has refused because she does not want to risk the negative political fallout from stories about such a serious operation.
In addition to the arrhythmia and leaking heart valve, Hillary suffers from chronic low blood pressure, insufficient blood flow, a tendency to form life-threatening blood clots, and troubling side effects from her medications.